Videolibrary
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Video Library
Archive
Most viewed videos

Search
RSS
New in collection







August 9, 2021 14:30–15:00, Теория узлов, Sochi
 


Гипотеза о прямоугольных узлах и объемы прямоугольных многогранников

A. Yu. Vesnin

Regional Scientific and Educational Mathematical Center of Tomsk State University

Number of views:
This page:18


Website: https://talantiuspeh.webex.com/talantiuspeh-ru/j.php?MTID=m12b58ad1f14d7a9bb870e0bc3a71ff2c

References
  1. A. Champanerkar, I. Kofman, J. Purcell, Right-angled polyhedra and alternating links, arXiv: 1910.13131
  2. A. Yu. Vesnin, A. A. Egorov, “Ideal right-angled polyhedra in Lobachevsky space”, Chebyshevskii sb., 21:2 (2020), 65–83  mathnet  crossref
  3. A. Egorov, A. Vesnin, “Volume estimates for right-angled hyperbolic polyhedra”, Rendiconti dell’Instituto di Matematica dell’Universita di Trieste, 52 (2020), 565–576
  4. G. Belletti, “The maximum volume of hyperbolic polyhedra”, Trans. Amer. Math. Soc., 374 (2021), 1125–1153


SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021